SiDe EffEcTs….

Since last month I’ve been dealing with a Manic episode that apparently doesn’t want to leave me alone. Anyway the new medication is been helping and I’ve been really cautious, I even set a few alarms for my meds so I don’t forget my happy pills. Even so, I have to admit, is not easy for a person like me to understand and accept that I need those happy pills, that’s the only way I can function. The happy pills make me feel a little numb, I have lots of headaches, dryness of my skin and my mouth, Parkinson like tremors, etc etc. It’s OK I prefer to deal with the side effects than to deal again with the dark place I put myself when I’m in a manic episode. Well I will try to post more in a few days.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s